Imaginary powers of laplace operators

Adam Sikora*, James Wright

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

42 Citations (Scopus)


We show that if L is a second-order uniformly elliptic operator in divergence form on Rd, then C1(1+|a|)d/2 < \\Lia\\Li→L1,∞ ≥ C2(1+|a|)d/2. We also prove that the upper bounds remain true for any operator with the finite speed propagation property.

Original languageEnglish
Pages (from-to)1745-1754
Number of pages10
JournalProceedings of the American Mathematical Society
Issue number6
Publication statusPublished - 2001
Externally publishedYes


Dive into the research topics of 'Imaginary powers of laplace operators'. Together they form a unique fingerprint.

Cite this